Optimal portfolio management with American capital guarantee
Nicole El Karoui,
Monique Jeanblanc and
Vincent Lacoste
Journal of Economic Dynamics and Control, 2005, vol. 29, issue 3, 449-468
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (70)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1889(04)00044-2
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:dyncon:v:29:y:2005:i:3:p:449-468
Access Statistics for this article
Journal of Economic Dynamics and Control is currently edited by J. Bullard, C. Chiarella, H. Dawid, C. H. Hommes, P. Klein and C. Otrok
More articles in Journal of Economic Dynamics and Control from Elsevier
Bibliographic data for series maintained by Catherine Liu ().